Open Access System for Information Sharing

Login Library

 

Article
Cited 8 time in webofscience Cited 9 time in scopus
Metadata Downloads

Optimal H-infinity filtering for singular Markovian jump systems

Title
Optimal H-infinity filtering for singular Markovian jump systems
Authors
Park, Chan-eunKwon, Nam KyuPark, PooGyeon
POSTECH Authors
Park, Chan-eunPark, PooGyeon
Date Issued
Aug-2018
Publisher
ELSEVIER SCIENCE BV
Abstract
This paper considers H-infinity filtering for continuous-time singular Markovian jump systems (SMJSs). While the existing researches in the literature suggested only sufficient conditions in terms of strict or non-strict linear matrix inequalities (LMIs) for sub-optimal H-infinity filtering, this paper successfully derives a necessary and sufficient condition in terms of strict LMIs for optimal H-infinity filtering. First, the necessary and sufficient condition that guarantees the stochastic admissibility of the filtering error system is obtained in terms of matrix inequalities. To reformulate it into strict LMIs, the congruence transformation by specially designed matrices is used. Two numerical examples show the validity of proposed H-infinity filtering. (C) 2018 Elsevier B.V. All rights reserved.
URI
http://oasis.postech.ac.kr/handle/2014.oak/94680
DOI
10.1016/j.sysconle.2018.05.005
ISSN
0167-6911
Article Type
Article
Citation
SYSTEMS & CONTROL LETTERS, vol. 118, page. 22 - 28, 2018-08
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

박부견PARK, POOGYEON
Dept of Electrical Enginrg
Read more

Views & Downloads

Browse